Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent dizziness while on Terbinafine?

I am a healthy 58 year old hispanic male. Don t smoke or drink alcohol. Work out 5 days a week. 20# overweight from eating great new mexican foods. Woke up dizzy Saturday. It lasted a couple of hours. Sunday it lasted a bit longer after I woke up. Today I was dizzier when i woke up, had to hold on to something when mobile, and it lasted for about 5 hours. Remained light headed a few hours longer. Each day it cleared up late afternoon. Only rx I ve been taking last 3 months is terbinafine for toe fungus. Blood tests didn t return any concerns. Have never taken any rx other than this. What are your initial thoughts about these symptoms?
Sun, 6 May 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Dizziness can result from many different causes including ear diseases, anemia, and medication effects. However, It's not common for Terbinafine to cause this symptom.

You need to do full clinical and laboratory assessment in the nearest medical center.

Hope I have answered your query. Let me know if I can assist you further.

Regards,      

Dr. Abed Tahrawi

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m a 57 year old female, not overweight and in good physical shape with no known medical conditions. I ve had heart palpitations for several years...